# SDR RAIA00510005

- Difficulty date: October 4, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 17,707 hours, 16,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT - PIT - EMERGENCY LIGHT INOP AT BULKHEAD AND OVER 24DF.  MAINTENANCE OPS CHECKED SEVERAL TIMES WITH NO DEFECTS.
